Journal of Applied Mathematics and Physics

Vol.5 No.1(2017), Paper ID 73872, 9 pages

DOI:10.4236/jamp.2017.51018

 

Asymptotic Stability of a Series-Parallel Repairable System Consisting of Three-Unit with Multiple Vacations of a Repairman

 

Tursunjan Keyim, Abdukerim Haji

 

College of Mathematics and System Sciences, Xinjiang University, Urumqi, China
College of Mathematics and System Sciences, Xinjiang University, Urumqi, China

 

Copyright © 2017 Tursunjan Keyim, Abdukerim Haji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Keyim, T. and Haji, A. (2017) Asymptotic Stability of a Series-Parallel Repairable System Consisting of Three-Unit with Multiple Vacations of a Repairman. Journal of Applied Mathematics and Physics, 5, 185-193. doi: 10.4236/jamp.2017.51018.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.